Volume 21, Number 4, October-December 2015
|Page(s)||989 - 1001|
|Published online||12 June 2015|
Existence of solutions to bilinear problems with a closed-loop control
Université Paris-Sorbonne (Paris
IV), 10 rue
Revised: 17 September 2014
Here we prove the existence of solutions to nonlinear differential inclusion problems with closed-loop control ż + A(z) = B(u,z) + f,u ∈ U(t,z),z(0) = z0 where the operator B is bilinear with respect to the control u and the state z in reflexive, separable Banach spaces denoted Y and V, respectively. The operator A is nonlinear in V, and given a positive real number T, the set-valued map U is defined in [ 0,T ] × V. Without making any assumptions about the convexity of U, its values are taken to be non-empty closed, decomposable subsets of Y.
Mathematics Subject Classification: 34A60 / 35A01 / 35G20 / 93B52
Key words: Nonlinear infinite system / differential inclusion / bilinear control / closed-loop control / feedback law / a priori estimates / Willett and Wong’s lemma
© EDP Sciences, SMAI 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.